A dual algorithm for stochastic control problems: Applications to Uncertain Volatility Models and CVA

Research output: Contribution to journalArticle

Author(s)

Department/unit(s)

Publication details

JournalSIAM Journal on Financial Mathematics
DateAccepted/In press - 11 Feb 2016
DatePublished (current) - 19 Apr 2016
Issue number1
Volume7
Pages (from-to)159-182
Original languageEnglish

Abstract

We derive an algorithm in the spirit of Rogers [SIAM J. Control Optim., 46 (2007), pp. 1116--1132] and Davis and Burstein [Stochastics Stochastics Rep., 40 (1992), pp. 203--256] that leads to upper bounds for stochastic control problems. Our bounds complement lower biased estimates recently obtained in Guyon and Henry-Labordère [J. Comput. Finance, 14 (2011), pp. 37--71]. We evaluate our estimates in numerical examples motivated by mathematical finance.


Read More: http://epubs.siam.org/doi/10.1137/15M1019945

Bibliographical note

© 2016, Society for Industrial and Applied Mathematics. Uploaded in accordance with the publisher’s self-archiving policy. Further copying may not be permitted; contact the publisher for details

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations